How long will plan b delay my period? . So i took plan b on nov 22 a day after my period ended . My period is a week late . Should I be worry?
marquez It is normal after taking plan B to have at least your next period messed up and blood may be darker when it does come.Anytime you mess with your hormones you get like a reboud effect there really is not a exact answer for how late your period well be This is very common after taking the plan B I would not give it more than another week without checking with the doctor most i hear from my good friend seems like 7 to 10 days..any questions you could take the pregnancy test..But i would still wait for a few days and see if your period comes or if too worried the test are cheap these days... Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2012 • 2 answers
Posted 27 Dec 2013 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 22 Sep 2015 • 2 answers
Posted 17 Oct 2016 • 1 answer